Previous |  Up |  Next

Article

References:
[1] Bhatia N. P.: Some oscillation theorems for second order differential equations. J. Math. Anal. Appl. 15 (1966), 442-446. MR 0203164 | Zbl 0144.11104
[2] Bihari I.: Research of the boundedness and stability of the solutions of nonlinear differential equations. Acta Math. Hungar. 8 (1957), 261 - 278. MR 0094516
[3] Hatvani L.: On the asymptotic behavior of solutions of $(p(t) x')' + q(t)f(x) = 0$. Publ. Math. Debrecen 19 (1972), 225-237. MR 0326064
[4] Kwong Man Kam, Wong J. S. W.: Oscillation of Emden-Fowler Systems. Diff. Integ. Eqs. 1(1988), 133-141. MR 0922556 | Zbl 0715.34059
[5] Kroopnik A.: Oscillation properties of $(m(t) х')' + a(t) b(x) = 0$. J. Math. Anal. Appl. 63 (1978), 141-144. MR 0466747
[6] Liang Z.: Asymptotic character of the solutions of a class of second order nonlinear differential equations. Shuxue Jinzhan 9 (1966), 251 - 264. MR 38#4767. MR 0236472
[7] Liang Z.: Asymptotically periodic solutions of a class of second order nonlinear differential equations. Proc. Amer. Math. Soc. 99 (1987), 693-699. MR 0877042 | Zbl 0625.34048
[8] Liang Z.: Necessary and sufficient conditions of the stability for a class of second order nonlinear oscillations. Funkcial. Ekvac. 30 (1987), 45-55. MR 0915260 | Zbl 0638.34030
[9] Petty C. M., Johnson W. E.: Properties of solutions of $u\sp{\prime\prime}+c(t)f(u)h(u\sp{\prime} )=0$ with explicit initial conditions. SIAM J. Math. Anal. 4 (1973), 269-282. MR 0335947
[10] Utz W. R.: Properties of solutions of $u\sp{\prime\prime}+g(t)u\sp{2n-1}=0$. Monatsh. Math. 66 (1962), 55-60. MR 0138834
[11] Wong J. S. W., Burton T. A.: Some properties of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (II). Monatsh. Math. 69 (1965), 368-374. MR 0186885
[12] Wong J. S. W.: Some properties of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (III). SIAM J. Appl. Math. 14(1966), 209-214. MR 0203167
[13] Wong J. S. W.: Boundedness theorems of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (IV). Enseign. Math. 13 (1967), 157-165. MR 0234059
[14] Wong J. S. W.: On the generalized Emden-Fowler equations. SIAM Rev. 17 (1975), 339-360. MR 0367368
[15] Yoshizawa T.: Stability theory by Liapunov's second method. Math. Soc. Japan, Tokyo, 1966. MR 0208086
Partner of
EuDML logo